# SDR GLBA20110711G

- Difficulty date: July 9, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 31,274 hours, 39,512 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Solenoid
- Condition: Dirty
- Location: Propeller
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT WHEN THE POWER IS PULLED BACK TO IDLE DURING THE FLARE THE NR 2 PROP STAYS AT 1700 RPM AND WHILE THE NR 1 COMES DOWN THROUGH 1600 RPM.  MX CLEANED, INSP, AND LUBED THE FLIGHT IDLE STOP SOLENOID, OPS CHECKED GOOD IAW RUN SHEET, ALL CHECKS GOOD.
